# SDR HNAA2024100100896

- Difficulty date: August 22, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E051650 CORROSION AROUND NUT PLATE HOLES ON LH WING AT AFT BELLY PANEL LH LOWER ATTACHMENT FLANGES.  RAR LH WING AFT BELLY PANEL LOWER ATTACHMENT FLANGE IAW EMB-145 SRM 51-40-02
